Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the class of norm limits of nilpotents
HTML articles powered by AMS MathViewer

by Vasile Lauric PDF
Proc. Amer. Math. Soc. 125 (1997), 3371-3379 Request permission

Abstract:

It is known that every operator on a Hilbert space $\mathcal {H}$ whose invariant subspace lattice is possibly $\{(0),\mathcal {H}\}$ is a norm-limit of a sequence of nilpotent operators. In this note we study properties of such approximating sequences.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 47A65
  • Retrieve articles in all journals with MSC (1991): 47A15, 47A65
Additional Information
  • Vasile Lauric
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
  • Email: lauric@math.tamu.edu
  • Received by editor(s): January 30, 1996
  • Received by editor(s) in revised form: June 26, 1996
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3371-3379
  • MSC (1991): Primary 47A15, 47A65
  • DOI: https://doi.org/10.1090/S0002-9939-97-04012-4
  • MathSciNet review: 1415349